Bookmark & Share
Oxycontin withdrawal symptoms
Physical dependence on Oxycontin is a condition causing a person to experience withdrawal syndrome when the use of the drug is abruptly stopped. Due to high physical addictiveness of Oxycontin the withdrawal from it can be very severe. Symptoms may vary, but for the most part, they are: dilated pupils, nervousness, restlessness, excruciating muscle and bone pain, involuntary leg movements, insomnia, hot and cold flashes, excessive sweating, running nose and watery eyes, goose bumps,, diarrhea, vomiting, heart palpitations, depression. Intensity of withdrawal from Oxycontin is close to Heroin. Withdrawal symptoms can last as long as a week and can be very uncomfortable, physically and mentally Going through Oxycontin withdrawal is a really hard time. Trying Oxycontin drug detoxification without professional medical help can be a disastrous idea. It may result in a serious health damage if done outside a professional facility. Professional help should be sought for any one showing symptoms of oxycontin withdrawal of any kind.
Many addicts choose Oxycontin drug detoxification at our clinic as an effective way to stop their addiction and begin the way to recovery. We offer three three methods of oxycontin detoxification:
- ·Ultra Rapid Opioid Detoxification;
- ·N.E.T. detoxification;
- ·combination of Ultra Rapid Opioid Detoxification and NET therapy.
The whole process of detoxification takes no more that 5 days of in-patient treatment. All the methods are highly effective, safe, fast and comfortable. To get more information about each of them you may visit the section “Drug detoxification” of the same site.
Oxyсontin is a very addictive drug and one that should never be taken for any reason other than for which it is designated.
Oxycontin detox true storie , patient from Canada